Open Access
2013 Stability of a Functional Differential System with a Finite Number of Delays
Josef Rebenda, Zdeněk Šmarda
Abstr. Appl. Anal. 2013(SI22): 1-10 (2013). DOI: 10.1155/2013/853134


The paper is devoted to the study of asymptotic properties of a real two-dimensional differential system with unbounded nonconstant delays. The sufficient conditions for the stability and asymptotic stability of solutions are given. Used methods are based on the transformation of the considered real system to one equation with complex-valued coefficients. Asymptotic properties are studied by means of Lyapunov-Krasovskii functional. The results generalize some previous ones, where the asymptotic properties for two-dimensional systems with one or more constant delays or one nonconstant delay were studied.


Download Citation

Josef Rebenda. Zdeněk Šmarda. "Stability of a Functional Differential System with a Finite Number of Delays." Abstr. Appl. Anal. 2013 (SI22) 1 - 10, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1297.34083
MathSciNet: MR3068870
Digital Object Identifier: 10.1155/2013/853134

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI22 • 2013
Back to Top